# SDR DALA2017011700425

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 157-189
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 157 - 189, RBL 48 FLOOR SUPPORT CORRODED.  BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00 FIG 103.  FABRICATED A NEW FLOOR SUPPORT.  ALODINED, PRIMED, AND TOP COATED IAW AMM 51-10-00-370-803. INSTALLED THE FLOOR SUPPORT IAW SRM 51-41-02.
